# SDR CALA2024122003128

- Difficulty date: December 14, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 62,400 hours, 22,357 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148A861554
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATING CORROSION ON ANGEL LOCATED ON THE FWD LOWER LEFT SIDE OF FUSELAGE APU AREA. SEE PICS ESFR DATA ENTERED INTO SYSTEM. ESFR DATA ENTERED. ANGLE / BEAM REPAIRED IN ACCORDANCE WITH EC/RA 5311-03326 ON BAM NON ROUTINE 2320086 ESFR DATA ENTERED. ANGLE / BEAM REPAIRED IN ACCORDANCE WITH EC/RA 5311-03326 ON BAM NON ROUTINE 2320086
